MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES HR104, S/M ALEXIS FLEX ORTHO PROT 5/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL

APPLIED MEDICAL RESOURCES HR104, S/M ALEXIS FLEX ORTHO PROT 5/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Model Number HR104
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: tha.Description of event: [name] hospital.This is a complaint from the market.Report from the sales rep via email; the seam of the alexis sheath ripped several centimeters.The surgeon noticed that the sheath was ripped when he removed it.No other instruments are in contact with the sheath.See attached for a photo of the sheath tear.This unit will not be returned.Type of intervention: na.Patient status: no impact.
 
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photo of the event unit was provided.Visual inspection confirmed the complainant¿s experience of sheath separation at the seam.Based on the description of the event and the photos provided, it is likely that the sheath was manufactured with a weak film-to-film seal.Furthermore, the sheath likely separated due to stresses experienced during use.
 
Event or Problem Description
Procedure performed: tha.Description of event: [name] hospital.This is a complaint from the market.Report from the sales rep via email.The seam of the alexis sheath ripped several centimeters.The surgeon noticed that the sheath was ripped when he removed it.No other instruments are in contact with the sheath.See attached for a photo of the sheath tear.This unit will not be returned.Type of intervention: na.Patient status: no impact.

Brand Name
HR104, S/M ALEXIS FLEX ORTHO PROT 5/BX
Common Device Name
RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19176044
Report Number2027111-2024-00603
Device Sequence Number6367789
Product Code KGW
UDI-Device Identifier00607915138950
UDI-Public(01)00607915138950(17)260627(30)01(10)1496902
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2026
Device Model NumberHR104
Device Catalogue Number101472872
Device Lot Number1496902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date08/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown